Some approximation theorems

Authors

  • L. Lupaş "Babeş-Bolyai" University, Cluj, Romania

DOI:

https://doi.org/10.33993/jnaat21-11
Abstract views: 208

Abstract

Not available.

Downloads

References

Barlow, Richard E., Marshall, Albert W., Proschan, Frank Some inequalities for starshaped and convex functions. Pacific J. Math. 29 1969 19-42, MR0264192, https://doi.org/10.2140/pjm.1969.29.19 DOI: https://doi.org/10.2140/pjm.1969.29.19

Brunk, H. D., On an inequality for convex functions. Proc. Amer. Math. Soc. 7 (1956), 817-824, MR0081371, https://doi.org/10.1090/s0002-9939-1956-0081371-9 DOI: https://doi.org/10.1090/S0002-9939-1956-0081371-9

Lupaş, L., Convergence theorems for sequences of linear transformation. Studia Univ. Babeş-Bolyai Ser. Math.-Mech. 18 (1973), no. 1, 35-39, MR0333537.

Stone, M.H., A generalized Weierstrass approximation Theorem, Studies in modern analysis, I (Editor Buck, R.C.) Prentice-Hall, Inc. 30-87, 1962.

Downloads

Published

1973-02-01

Issue

Section

Articles

How to Cite

Lupaş, L. (1973). Some approximation theorems. Rev. Anal. Numér. Théorie Approximation, 2, 55-60. https://doi.org/10.33993/jnaat21-11